Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)




Journal: Math. Comp. 5 (1951), 53-55
Corrigendum: Math. Comp. 5 (1951), 184.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. L. Glaisher, Number-divisor Tables, British Association for the Advancement of Science, Mathematical Tables, vol. 8. Cambridge University Press, Cambridge, England, 1940. MR 0002328

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society